# SDR YENA2019120620691

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 44,555 hours, 15,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Part time: 44,544 hours, 15,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. FWD EMERG LIGHT FIN 10WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY 10WL IAW AMM 33-51-38.
